# SDR DL73K000895

- Difficulty date: May 5, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N304DL
- Make and model: Boeing 737232
- Aircraft serial: 23076
- Aircraft time: 46,953 hours, 38,352 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 6546874
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL OF THE FIN ATTACHMENT LUGS WERE FOUND CORRODED AT THE AFT SPAR.  THE CORROSION WAS REMOVED AND THE BUSHINGS   WERE RE-MANUFACTURED PER ERA 334313-14 AT HMV.
